# SDR SWIA201334476

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,454 hours, 38,755 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE UPON GEAR RETRACTION.  NOSE GEAR DID NOT RETRACT.  COMPLETED QRH PROCEDURE.  FLT#6202 REPLACED THE PS2GA DOWNLOCK NR 2 HARNESS FOR THE NLG IAW AMM. PERFORMED MULTIPLE GEAR SWINGS WITH NO FURTHER FAULTS AT THIS TIME.
